Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 384, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at May 18, 2017, 9:08 PM CDT for Carter County, Jefferson County, Oklahoma. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 18, 2017, 9:08 PM CDT (02:08 UTC)
- Expired
- May 18, 2017, 10:00 PM CDT
- In force
- 52 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Carter County, OK, Jefferson County, OK
The radar
The Norman radar (KTLX), 123 km from the middle of the area, began a volume at 02:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 18, 7:47 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 2.1 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1519 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 1729 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 154 m²/s²
- 0-3 km storm-relative helicity
- 211 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 16.4
The text
As transmitted.
628
WUUS54 KOUN 190208
SVROUN
OKC019-067-190300-
/O.NEW.KOUN.SV.W.0384.170519T0208Z-170519T0300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
908 PM CDT THU MAY 18 2017
The National Weather Service in Norman has issued a
* Severe Thunderstorm Warning for...
Northeastern Jefferson County in southern Oklahoma...
Southwestern Carter County in southern Oklahoma...
* Until 1000 PM CDT
* At 908 PM CDT, a severe thunderstorm was located near Ringling,
moving northeast at 35 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Ardmore, Lone Grove, Healdton, Wilson, Ringling, Springer, Milo,
Lake Murray, Overbrook and Cornish.
This includes Interstate 35 between mile markers 25 and 41.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3425 9769 3438 9722 3438 9718 3407 9707
3407 9761
TIME...MOT...LOC 0208Z 246DEG 29KT 3414 9756
HAIL...1.25IN
WIND...60MPH
$$
301 follow-up statement
119
WWUS54 KOUN 190225
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
925 PM CDT THU MAY 18 2017
OKC067-190235-
/O.CAN.KOUN.SV.W.0384.000000T0000Z-170519T0300Z/
Jefferson OK-
925 PM CDT THU MAY 18 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JEFFERSON COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3429 9754 3438 9722 3438 9718 3407 9707
3407 9746
TIME...MOT...LOC 0225Z 253DEG 32KT 3418 9738
$$
OKC019-190300-
/O.CON.KOUN.SV.W.0384.000000T0000Z-170519T0300Z/
Carter OK-
925 PM CDT THU MAY 18 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR SOUTHWESTERN CARTER COUNTY...
At 925 PM CDT, a severe thunderstorm was located near Wilson, moving
east at 35 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Ardmore, Lone Grove, Healdton, Wilson, Springer, Milo, Lake Murray
and Overbrook.
This includes Interstate 35 between mile markers 25 and 41.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3429 9754 3438 9722 3438 9718 3407 9707
3407 9746
TIME...MOT...LOC 0225Z 253DEG 32KT 3418 9738
HAIL...1.25IN
WIND...60MPH
$$
30What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 18, 6:55 PM CDT, 2 hours 13 minutes earlier.
Area forecast discussion, May 18, 6:55 PM CDT, 2 hours 13 minutes before
Area Forecast Discussion National Weather Service Norman OK 655 PM CDT Thu May 18 2017 .UPDATE... Mesoscale update is below. && .DISCUSSION... Severe thunderstorms will continue this evening mainly southeast of I-44 and north of I-40. Tornadoes remain possible this evening mainly with the ongoing storms near and southeast of a Seymour Texas to Wichita Falls to Walters to Purcell to Shawnee line where the air is most unstable with MLCAPE 2000-4000 J/kg. Northwest of this line, the tornado threat is lower due to cooler and more stable air from earlier storms. Believe the tornado threat will slowly decrease after 8 pm and be very low after midnight across the entire area. Think storms will continue to move east over the next several hours and affect locations mentioned in the top sentence. Large hail and damaging winds will be possible with any storm. Severe potential should decrease in most locations after 10 pm this evening with the loss of daytime heating. Heavy rainfall is another concern tonight. The complex of storms from Wichita Falls to Walters will slowly move east over the next few hours and produce very heavy rainfall as well as possible localized flooding. There is some potential that new elevated storms, mainly below severe limits, form later tonight somewhere across the western two thirds of Oklahoma and western north Texas. Pinpointing where and when this development occurs remain very challenging. Aviation discussion for the 00 UTC TAFs is below. MBS && .AVIATION... Have low confidence in the TAFs. Pinpointing when and where TSRA occurs remains very challenging. Only kept mention before 03 UTC at some sites, mainly near KSPS, KLAW, KOKC, KOUN, and KPNC. After 03 UTC, ISO-NUM TSRA may occur across the area, but did not mention in the TAFs due to much uncertainty on when and where TSRA occurs. Generally, VFR conditions are forecast to become MVFR at most sites 06-12 UTC. IFR conditions are possible as well, but only mentioned these conditions near KWWR and KGAG where confidence of occurrence is moderate 11-15 UTC. A slow improvement in conditions can be expected after 15 UTC. MBS && .OUN WATCHES/WARNINGS/ADVISORIES... OK...Flood Watch through Saturday morning for OKZ005>048-050>052. TX...Flood Watch through Saturday morning for TXZ083>090. && 04/04/17
Hazardous weather outlook, May 18, 8:28 PM CDT, 40 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Norman OK 828 PM CDT Thu May 18 2017 OKZ004>048-050>052-TXZ083>090-200130- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 828 PM CDT Thu May 18 2017 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Through tonight... .Thunderstorms... There is an Enhanced Risk for severe thunderstorms this evening in parts of Oklahoma and western north Texas. Location... The Enhanced Risk area is east of a Seymour, Texas to Lawton to Watonga to Cherokee line. Slight and Marginal Risk areas surround the Enhanced Risk area across western Oklahoma and far western north Texas. Timing... Mainly before midnight tonight. Impacts... Hail up to golf ball size... Damaging winds 70 to 80 mph... Tornadoes... Discussion... A line of showers and thunderstorms will continue to affect parts of central and southern Oklahoma and western north Texas through at least the evening hours. Additional isolated to scattered storms will continue to affect northern Oklahoma this evening. Due to sufficient shear, moisture, and instability, these storms have the potential to produce large hail and damaging winds. A low tornado potential will continue across parts of western north Texas and southern Oklahoma before midnight tonight where the air remains most unstable. Tornado potential is expected to decrease throughout the night tonight. After midnight tonight, thunderstorms may continue across parts of the area, though most storms are expected to remain below severe limits as instability decreases. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... Storm spotter groups and emergency management personnel across western and central Oklahoma and adjacent parts of north Texas should prepare for severe weather operations through midnight tonight. .Heavy Rainfall... Locally heavy rainfall and flooding may occur with storms through tonight, especially near and southeast of I-44. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... .Thunderstorms... There is an Enhanced Risk for severe thunderstorms Friday and Friday night when tornadoes, large hail, and damaging winds are all possible. Weak thunderstorms may continue on Saturday mainly southeast of I-44. Thunderstorm chances will return to the area late Sunday through Tuesday across parts of the area. A few strong storms may be possible late Sunday through Tuesday. .Heavy Rainfall... There is a potential for excessive rainfall tonight until Saturday morning, particularly over portions of central into southern Oklahoma and adjacent parts of western north Texas. If you live in an area that is prone to flash flooding, pay attention to the forecasts and warnings later this week. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook. MBS/BT
In the hours before
Local storm report, May 18, 8:47 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORMAN OK
847 PM CDT THU MAY 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM HAIL 1 N DUNDEE 33.75N 98.90W
05/18/2017 E1.75 INCH ARCHER TX PUBLIC
&&
JPLocal storm report, May 18, 8:53 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORMAN OK
853 PM CDT THU MAY 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND DMG 3 W DUNCAN 34.51N 98.01W
05/18/2017 STEPHENS OK PUBLIC
BARN DESTROYED ON PLATO RD.
&&
JPLocal storm report, May 18, 8:55 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORMAN OK
855 PM CDT THU MAY 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM TSTM WND DMG LUTHER 35.66N 97.19W
05/18/2017 OKLAHOMA OK PUBLIC
MANY TREES DOWNED, POWER POLES SNAPPED.
&&
JPSpecial weather statement, May 18, 8:56 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
856 PM CDT THU MAY 18 2017
OKZ005-006-190245-
Alfalfa OK-Woods OK-
856 PM CDT THU MAY 18 2017
...SIGNIFICANT WEATHER ADVISORY FOR northern Alfalfa and northeastern
Woods Counties Until 945 PM CDT...
AT 854 PM CDT, a strong thunderstorm was located 5 miles north of
Dacoma, moving northeast at 45 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 40 MPH...
Frequent cloud to ground lightning...
Locations impacted include...
Alva, Burlington, Dacoma, Amorita, Byron, Ingersoll, Driftwood,
Capron, Waldron and Hopeton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3699 9811 3663 9859 3670 9873 3700 9856
3700 9811
TIME...MOT...LOC 0154Z 220DEG 39KT 3673 9859
03Special weather statement, May 18, 8:58 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
858 PM CDT THU MAY 18 2017
OKZ020-026-030>032-042-190245-
Payne OK-Pottawatomie OK-Pontotoc OK-Hughes OK-Seminole OK-
Lincoln OK-
858 PM CDT THU MAY 18 2017
...SIGNIFICANT WEATHER ADVISORY FOR southeastern Payne...
Pottawatomie...northern Pontotoc...western Hughes...Seminole and
Lincoln Counties Until 945 PM CDT...
AT 857 PM CDT, strong thunderstorms were along a line extending from
near Drumright to 5 miles northeast of Stratford, moving east at 50
MPH.
HAZARDS INCLUDE...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...
Locations impacted include...
Shawnee, Cushing, Seminole, Tecumseh, Holdenville, Chandler, Wewoka,
Stroud, Prague, Konawa, Wetumka, Yale, Meeker, Maud, Davenport,
Earlsboro, Tryon, Bowlegs, Ripley and Asher.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3488 9631 3487 9640 3493 9641 3487 9653
3492 9656 3493 9670 3486 9673 3495 9681
3496 9694 3491 9701 3493 9714 3612 9694
3616 9682 3616 9662 3540 9662 3539 9654
3544 9657 3546 9646 3529 9644 3529 9618
TIME...MOT...LOC 0157Z 250DEG 41KT 3600 9662 3487 9692
MAHALELocal storm report, May 18, 9:01 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
901 PM CDT THU MAY 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM FLASH FLOOD 5 NW WAURIKA 34.22N 98.06W
05/18/2017 JEFFERSON OK LAW ENFORCEMENT
WATER FLOWING OVER HIGHWAY 5.
&&
TLINDLEYThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 7:05 PM CDT | Areal Flood Advisory | OUN | Comanche, Cotton, Jefferson, Stephens, Tillman | 3 hr |
| May 18, 7:13 PM CDT | Tornado Warning | OUN | Alfalfa, Woods | 32 min |
| May 18, 7:15 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Major, Woods | 45 min |
| May 18, 7:16 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Oklahoma | 29 min |
| May 18, 7:18 PM CDT | Special Weather Statement | OUN | Garfield | 27 min |
| May 18, 7:24 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain, Oklahoma | 51 min |
| May 18, 7:27 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln | 33 min |
| May 18, 7:34 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Cotton, Garvin, Grady, Jefferson, Murray and 2 more | 41 min |
| May 18, 7:40 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant | 65 min |
| May 18, 7:43 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Oklahoma, Pottawatomie | 47 min |
| May 18, 7:49 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain | 26 min |
| May 18, 7:55 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant, Major | 50 min |
| May 18, 8:00 PM CDT | Areal Flood Advisory | OUN | Cleveland, McClain, Pottawatomie | 3 hr |
| May 18, 8:12 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Grady, Jefferson, Love, Murray and 2 more | 48 min |
| May 18, 8:16 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain | 44 min |
| May 18, 8:19 PM CDT | Flash Flood Warning | OUN | Cotton, Jefferson, Stephens | 3 hr |
| May 18, 8:24 PM CDT | Severe Thunderstorm Warning | OUN | Pottawatomie | 51 min |
| May 18, 8:33 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln | 42 min |
| May 18, 8:37 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Tillman | 53 min |
| May 18, 8:45 PM CDT | Special Weather Statement | OUN | Grant | 30 min |
| May 18, 8:45 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Oklahoma, Pottawatomie | 30 min |
| May 18, 8:53 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Coal, Garvin, Hughes, Johnston, Murray and 1 more | 52 min |
| May 18, 8:56 PM CDT | Special Weather Statement | OUN | Alfalfa | 49 min |
| May 18, 8:58 PM CDT | Special Weather Statement | OUN | Lincoln, Pottawatomie, Seminole | 47 min |
| May 18, 9:11 PM CDT | Areal Flood Advisory | OUN | Carter, Murray | 3 hr |
| May 18, 9:14 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Seminole | 46 min |
| May 18, 9:17 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Jefferson, Stephens | 43 min |
| May 18, 9:33 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal, Hughes, Pontotoc | 27 min |
| May 18, 9:39 PM CDT | Special Weather Statement | OUN | Grant | 36 min |
| May 18, 9:40 PM CDT | Tornado Warning | OUN | Jefferson | 20 min |
| May 18, 9:48 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Coal, Johnston, Marshall, Murray, Pontotoc | 42 min |
| May 18, 9:51 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Jefferson, Love | 39 min |
| May 18, 9:55 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal, Hughes | 35 min |
| May 18, 9:59 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Stephens | 46 min |
| May 18, 10:14 PM CDT | Areal Flood Advisory | OUN | Carter, Coal, Hughes, Johnston, Murray, Pontotoc | 3 hr |
| May 18, 10:21 PM CDT | Special Weather Statement | OUN | Grant | 24 min |
| May 18, 10:26 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Johnston, Murray | 49 min |
| May 18, 10:40 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Love | 50 min |
| May 18, 10:50 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal, Johnston, Pontotoc | 40 min |
| May 18, 10:54 PM CDT | Tornado Warning | OUN | Carter, Love | 36 min |
| May 18, 11:06 PM CDT | Tornado Warning | OUN | Coal, Johnston, Pontotoc | 11 min |
| May 18, 11:20 PM CDT | Tornado Warning | OUN | Love, Marshall | 25 min |
| May 18, 11:26 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal, Johnston | 49 min |
| May 18, 11:32 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Johnston, Marshall | 43 min |
| May 18, 11:41 PM CDT | Tornado Warning | OUN | Johnston, Marshall | 34 min |
| May 19, 12:04 AM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal, Johnston | 23 min |
| May 19, 12:35 AM CDT | Special Weather Statement | OUN | Canadian | 25 min |
| May 19, 1:05 AM CDT | Special Weather Statement | OUN | Canadian | 25 min |
| May 19, 1:13 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Logan, Oklahoma | 47 min |
| May 19, 1:55 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Kingfisher, Lincoln, Logan and 2 more | 50 min |
| May 19, 2:16 AM CDT | River Flood Warning | OUN | Pottawatomie, Seminole | 23 hr |
| May 19, 2:26 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Canadian, Kingfisher, Lincoln, Logan, Oklahoma and 1 more | 49 min |
| May 19, 2:32 AM CDT | Areal Flood Advisory | OUN | Logan, Oklahoma | 118 min |
| May 19, 3:15 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Payne | 45 min |
| May 19, 3:37 AM CDT | Areal Flood Advisory | OUN | Lincoln, Logan, Payne | 113 min |
| May 19, 6:44 AM CDT | Special Weather Statement | OUN | Tillman | 31 min |
| May 19, 6:57 AM CDT | Special Weather Statement | OUN | Tillman | 33 min |
| May 19, 8:04 AM CDT | Special Weather Statement | OUN | Caddo | 41 min |
| May 19, 8:31 AM CDT | Special Weather Statement | OUN | Canadian, Kingfisher | 44 min |
| May 19, 8:51 AM CDT | Special Weather Statement | OUN | Jefferson | 39 min |
| May 19, 9:22 AM CDT | Special Weather Statement | OUN | Comanche, Cotton, Tillman | 38 min |
| May 19, 9:27 AM CDT | Special Weather Statement | OUN | Garfield, Kingfisher, Major | 48 min |
| May 19, 9:30 AM CDT | Special Weather Statement | OUN | Carter, Garvin, Jefferson, Murray, Pontotoc | 45 min |
| May 19, 9:45 AM CDT | Special Weather Statement | OUN | Cleveland, Oklahoma | 30 min |
| May 19, 10:03 AM CDT | Special Weather Statement | OUN | Alfalfa, Garfield, Grant | 42 min |
| May 19, 10:07 AM CDT | River Flood Warning | OUN | Major, Woods, Woodward | 15 hr |
| May 19, 11:15 AM CDT | Special Weather Statement | OUN | Hughes | 45 min |
| May 19, 11:19 AM CDT | Special Weather Statement | OUN | Cleveland, Oklahoma | 26 min |
| May 19, 12:05 PM CDT | Special Weather Statement | OUN | Cotton | 25 min |
| May 19, 12:44 PM CDT | Special Weather Statement | OUN | Garvin | 46 min |
| May 19, 2:07 PM CDT | Special Weather Statement | OUN | Cotton, Jefferson | 38 min |
| May 19, 2:53 PM CDT | Special Weather Statement | OUN | Cotton | 67 min |
| May 19, 3:00 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson, Love | 45 min |
| May 19, 3:03 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 42 min |
| May 19, 3:28 PM CDT | Special Weather Statement | OUN | Garvin | 32 min |
| May 19, 3:36 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Jefferson, Tillman | 54 min |
| May 19, 3:39 PM CDT | Special Weather Statement | OUN | Cleveland | 36 min |
| May 19, 3:56 PM CDT | Special Weather Statement | OUN | Carter | 34 min |
| May 19, 4:03 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Murray | 42 min |
| May 19, 4:19 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie, Seminole | 23 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.